Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 10

All articles in this issue are freely accessible.

Semigroups and weights for group representations
Mohan S. Putcha.
Proc. Amer. Math. Soc. 128 (2000), 2835-2842
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1691001
Existence of critical modules of GK-dimension 2 over elliptic algebras
Kaushal Ajitabh.
Proc. Amer. Math. Soc. 128 (2000), 2843-2849
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664293
A finiteness result for associated primes of local cohomology modules
M. P. Brodmann and A. Lashgari Faghani.
Proc. Amer. Math. Soc. 128 (2000), 2851-2853
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664309
On reflexivity of direct sums
V. P. Camillo and K. R. Fuller.
Proc. Amer. Math. Soc. 128 (2000), 2855-2862
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664341
Are covering (enveloping) morphisms minimal?
Edgar E. Enochs, J. R. García Rozas and Luis Oyonarte.
Proc. Amer. Math. Soc. 128 (2000), 2863-2868
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664374
Relations between cusp forms on congruence and noncongruence groups
Gabriel Berger.
Proc. Amer. Math. Soc. 128 (2000), 2869-2874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695104
A refinement of the toral rank conjecture for 2-step nilpotent Lie algebras
Paulo Tirao.
Proc. Amer. Math. Soc. 128 (2000), 2875-2878
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664387
The Dedekind-Mertens lemma and the contents of polynomials
David E. Rush.
Proc. Amer. Math. Soc. 128 (2000), 2879-2884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670427
Auslander-Reiten sequences under base field extension
Stanislaw Kasjan.
Proc. Amer. Math. Soc. 128 (2000), 2885-2896
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670379
Distinct subset sums and an inequality for convex functions
Yong-Gao Chen.
Proc. Amer. Math. Soc. 128 (2000), 2897-2898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1695163
Nevanlinna functions as quotients
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 128 (2000), 2899-2901
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690983
A remark on the Bergman stability
Chen Boyong and Zhang Jinhao.
Proc. Amer. Math. Soc. 128 (2000), 2903-2905
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664329
Approximation of fixed points of strictly pseudocontractive mappings on arbitrary closed, convex sets in a Banach space
K. P. R. Sastry and G. V. R. Babu.
Proc. Amer. Math. Soc. 128 (2000), 2907-2909
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664363
Abstract competitive systems and orbital stability in $\mathbf{\mathbb R^{3}}$
Rafael Ortega and Luis Ángel Sánchez.
Proc. Amer. Math. Soc. 128 (2000), 2911-2919
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1701688
A nontrivial example of application of the Nielsen fixed-point theory to differential systems: Problem of Jean Leray
Jan Andres.
Proc. Amer. Math. Soc. 128 (2000), 2921-2931
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664285
Compactness of Floquet isospectral sets for the matrix Hill’s equation
Robert Carlson.
Proc. Amer. Math. Soc. 128 (2000), 2933-2941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1709743
A weighted uniform $L^{p}$–estimate of Bessel functions: A note on a paper of Guo
Krzysztof Stempak.
Proc. Amer. Math. Soc. 128 (2000), 2943-2945
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664391
Uniformly bounded maximal $𝜙$-disks, Bers space and harmonic maps
I. Anic, V. Markovic and M. Mateljevic.
Proc. Amer. Math. Soc. 128 (2000), 2947-2956
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664317
Fixed point results for generalized contractions in gauge spaces and applications
M. Frigon.
Proc. Amer. Math. Soc. 128 (2000), 2957-2965
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1769451
Strong connectedness of the invertibles in a finite subdiagonal algebra
Michael Marsalli and Graeme West.
Proc. Amer. Math. Soc. 128 (2000), 2967-2972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670403
On interpolation families of wavelet sets
Qing Gu.
Proc. Amer. Math. Soc. 128 (2000), 2973-2979
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670371
Genericity of the $K$-property for a class of transformations
Zbigniew S. Kowalski and Pierre Liardet.
Proc. Amer. Math. Soc. 128 (2000), 2981-2988
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707154
Oscillation criteria for delay equations
M. Kon, Y. G. Sficas and I. P. Stavroulakis.
Proc. Amer. Math. Soc. 128 (2000), 2989-2997
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694869
A nonalgebraic attractor in $\mathbf{P}^{2}$
Mattias Jonsson and Brendan Weickert.
Proc. Amer. Math. Soc. 128 (2000), 2999-3002
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694868
A counterexample for $H^{∞}$ approximable functions
Daniel Suárez.
Proc. Amer. Math. Soc. 128 (2000), 3003-3007
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1707532
Real analytic structures on a symplectic manifold
Frank Kutzschebauch and Frank Loose.
Proc. Amer. Math. Soc. 128 (2000), 3009-3016
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1769452
Not every $Q$-set is perfectly meager in the transitive sense
Andrzej Nowik and Tomasz Weiss.
Proc. Amer. Math. Soc. 128 (2000), 3017-3024
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664434
Small forcing creates neither strong nor Woodin cardinals
Joel David Hamkins and W. Hugh Woodin.
Proc. Amer. Math. Soc. 128 (2000), 3025-3029
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664390
Ideals without ccc and without property $ \boldsymbol( \mathbf{M} \boldsymbol)$
Howard Becker.
Proc. Amer. Math. Soc. 128 (2000), 3031-3034
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670422
Maximal inequalities for the Ornstein-Uhlenbeck process
S. E. Graversen and G. Peskir.
Proc. Amer. Math. Soc. 128 (2000), 3035-3041
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664394
Some comparisons for Gaussian processes
Richard A. Vitale.
Proc. Amer. Math. Soc. 128 (2000), 3043-3046
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664383
A “universal” dynamical system generated by a continuous map of the interval
David Pokluda and Jaroslav Smítal.
Proc. Amer. Math. Soc. 128 (2000), 3047-3056
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1712885
Exotic smooth structures on $3\mathbf{CP}^{2} # n\overline{\mathbf{CP}}^{2}$
B. Doug Park.
Proc. Amer. Math. Soc. 128 (2000), 3057-3065
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664426
Exotic smooth structures on $3\mathbf{CP}^{2} # n\overline{\mathbf{CP}}^{2}$, Part II
B. Doug Park.
Proc. Amer. Math. Soc. 128 (2000), 3067-3073
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664422
Reidemeister torsion of $T^{2}$-bundles over $S^{1}$ for $SL(2;\mathbf{C})$-representations
Teruaki Kitano.
Proc. Amer. Math. Soc. 128 (2000), 3075-3079
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664382
Stable maps of Polish spaces
A. V. Ostrovsky.
Proc. Amer. Math. Soc. 128 (2000), 3081-3089
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664430
Incompressible surfaces in handlebodies and closed 3-manifolds of Heegaard genus 2
Ruifeng Qiu.
Proc. Amer. Math. Soc. 128 (2000), 3091-3097
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664371
The Mardesic factorization theorem for extension theory and c-separation
Michael Levin, Leonard R. Rubin and Philip J. Schapiro.
Proc. Amer. Math. Soc. 128 (2000), 3099-3106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664406
On $\mathbf{R}^{+}$ and $\mathbf{C}$ complete holomorphic vector fields
Patrick Ahern, Manuel Flores and Jean-Pierre Rosay.
Proc. Amer. Math. Soc. 128 (2000), 3107-3113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664301
Baire and Volterra spaces
Gary Gruenhage and David Lutzer.
Proc. Amer. Math. Soc. 128 (2000), 3115-3124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664398
Noncomplex smooth 4-manifolds with genus-2 Lefschetz fibrations
Burak Ozbagci and András I. Stipsicz.
Proc. Amer. Math. Soc. 128 (2000), 3125-3128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1670411
Howe correspondence for real unitary groups II
Annegret Paul.
Proc. Amer. Math. Soc. 128 (2000), 3129-3136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1664375
The sectional category of spherical fibrations
Don Stanley.
Proc. Amer. Math. Soc. 128 (2000), 3137-3143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1691006
Correction to “The ghost of an index theorem”
Robin Harte.
Proc. Amer. Math. Soc. 128 (2000), 3145-3148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1769453